MAUDE Adverse Event Report: Hamilton Medical AG HAMILTON-T1

Hamilton Medical AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that a hamilton-t1 ventilator (product no.1610060, s/n (b)(6), sw 3.1.1) repeatedly generated an "exhalation obstruction" alarm on (b)(6) 2026 while connected to a cct (critical care transport) isolette.The issue was reported to have occurred with multiple breathing circuits from different lot numbers, and the most recently affected circuits remained attached to the isolette at the time of reporting.No patient, user, or third-party harm was reported.A medical intervention was indicated; however, no further details were provided.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4); investigation ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
Hamilton Medical AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key50472498
Report Number3001421318-2026-00521
Device Sequence Number18708047
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)230927(240)1610060
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown